# SDR SWAA2016062753238

- Difficulty date: May 11, 2016
- Submitted: June 28, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FUSELAGE SKIN LOWER AFT CORNER CRACKED.  REPAIRED SKIN IAW SRM.
